# SDR REXA201805010328

- Difficulty date: April 29, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 25,489 hours, 16,789 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Portable
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PORTABLE OXYGEN BOTTLE HAD LOW PRESSURE.  REMOVED & REPLACED THE PORTABLE OXYGEN BOTTLE IAW AMM 35-31-00.
